MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH
Model Number 100035-15
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2019, patient underwent abdominal ventral hernia repair, due to large ventral abdominal hernia found during tummy tuck.Incision type was subfascial dissection circumferential to the defect (periumbilical ventral hernia).Concomitant procedure was abdominoplasty.One piece of galaflex was used.On (b)(6) 2019, delayed wound healing; abdomen was reported.This ae was assessed by the clinician to be severe and a serious adverse event.Patient had multiple debridement, and local wound care.Resolved with sequelae on (b)(6) 2019.Possibly revise umbilicus in the future.Review by medical affairs identifies the delayed wound healing as likely related to the device and serious.
 
Additional Manufacturer Narrative
Based on the information available, no conclusions can be made.As reported the patient experienced delayed wound healing and underwent subsequent surgical intervention.Medical affairs has assessed the ae as being likely related to the device and serious.Review of the device history records confirms the device was manufactured to specification.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Device not returned.

Brand Name
GALAFLEX
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15713416
Report Number1213643-2022-00689
Device Sequence Number6656433
Product Code OOD
UDI-Device Identifier00855920006034
UDI-Public(01)00855920006034
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number100035-15
Device Catalogue NumberGP0408
Device Lot Number180151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight51 KG